Cookies ussage consent
Our site saves small pieces of text information (cookies) on your device in order to deliver better content and for statistical purposes. You can disable the usage of cookies by changing the settings of your browser. By browsing our site without changing the browser settings you grant us permission to store that information on your device.I agree, do not show this message again.
QIN ZHOU1,* , AIMIN PAN1, HADI REZAZADEH2, MOHAMMAD MIRZAZADEH3, SEYED SAEID MOOSAVI2, MOSTAFA ESLAMI4, M. EKICI5, WENJUN LIU6
- School of Electronics and Information Engineering, Wuhan Donghu University, Wuhan 430212, PR China
- Faculty of Modern Technologies Engineering, Amol University of Special Modern Technologies, Amol, Iran
- Department of Engineering Sciences, Faculty of Technology and Engineering, East of Guilan, University of Guilan, Rudsar-Vajargah, Iran
- Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran
- Faculty of Science and Arts, Department of Mathematics, Bozok University, Yozgat, Turkey
- State Key Laboratory of Information Photonics and Optical Communications, and School of Science, P. O. Box 122, Beijing University of Posts and Telecommunications, Beijing 100876, People’s Republic
In this paper, new travelling wave solutions in hyperbolic function form and trigonometric function form of the perturbed modified KdV equation is successfully found out by using the functional variable method. Due to the good performance of the functional variable method, it is believed that this method is a promising technique in handling a wide variety of partial differential equations. We checked the correctness of the obtained results by putting them back into the original equation with the aid of MAPLE. This provides an extra measure of confidence in the results..
Functional variable method, Perturbed modified KdV equation, Travelling wave solutions.
Submitted at: June 22, 2017
Accepted at: June 7, 2018
QIN ZHOU, AIMIN PAN, HADI REZAZADEH, MOHAMMAD MIRZAZADEH, SEYED SAEID MOOSAVI, MOSTAFA ESLAMI, M. EKICI, WENJUN LIU, Exact solutions of the perturbed modified KdV equation using the functional variable method, Journal of Optoelectronics and Advanced Materials Vol. 20, Iss. 5-6, pp. 279-284 (2018)
- Download Fulltext
- Downloads: 268 (from 172 distinct Internet Addresses ).